Loss of Osseointegration (2408); Osseointegration Problem (3003)
Health Effect - Clinical Code
Inadequate Osseointegration (2646)
Date of Event
04/10/2017
Type of Reportable Event
Serious Injury
Event or Problem Description
The dental implant, fx4808nlc was removed on (b)(6) 2017 due to loss of osseointegration 5 years and 4 months after implantation.The doctor indicated that the bone resorption caused the implant removal.The patient has medical history of bruxism.The patient need another surgical intervention.